# SDR SIMA200606909

- Difficulty date: February 25, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813485
- Condition: Damaged
- Location: Fuselage
- Part time: 21,119 hours, 21,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FRAME 677 DAMAGED.  REMOVED THE DAMAGED AREAS BY MAKING 2 CUTOUTS.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SRM.  (K)
